International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 12, Pages 851-855
Certain remarks on a class of evolution quasi-variational inequalities
1Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
2Department of Mathematics, Gurunanak Dev University, Amritsar 143005, India
Received 17 May 1999; Revised 9 March 2000
Copyright © 2000 A. H. Siddiqi and Pammy Manchanda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove two existence theorems, one for evolution quasi-variational
inequalities and the other for a time-dependent quasi-variational
inequality modeling the quasi-static problem of elastoplasticity
with combined kinetic-isotropic hardening.